Conservation laws for two-phase filtration models

V. A. Baikov, N. H. Ibragimov, I. S. Zheltova, A. A. Yakovlev

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

The paper is devoted to investigation of group properties of a one-dimensional model of two-phase filtration in porous medium. Along with the general model, some of its particular cases widely used in oil-field development are discussed. The Buckley-Leverett model is considered in detail as a particular case of the one-dimensional filtration model. This model is constructed under the assumption that filtration is one-dimensional and horizontally directed, the porous medium is homogeneous and incompressible, the filtering fluids are also incompressible. The model of "chromatic fluid" filtration is also investigated. New conservation laws and particular solutions are constructed using symmetries and nonlinear self-adjointness of the system of equations.

Original languageEnglish
Pages (from-to)383-389
Number of pages7
JournalCommunications in Nonlinear Science and Numerical Simulation
Volume19
Issue number2
DOIs
Publication statusPublished - 1 Feb 2014
Externally publishedYes

    Fingerprint

Keywords

  • Conservation laws
  • Filtration equations
  • Lie group analysis of differential equations
  • Nonlinear self-adjointness
  • Symmetries
  • Two-phase filtration

ASJC Scopus subject areas

  • Modelling and Simulation
  • Numerical Analysis
  • Applied Mathematics

Cite this